Volume 17, issue 1 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 27
Issue 9, 3387–3831
Issue 8, 2937–3385
Issue 7, 2497–2936
Issue 6, 2049–2496
Issue 5, 1657–2048
Issue 4, 1273–1655
Issue 3, 823–1272
Issue 2, 417–821
Issue 1, 1–415

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Asymptotics of classical spin networks

Stavros Garoufalidis and Roland van der Veen

Appendix: Don Zagier

Geometry & Topology 17 (2013) 1–37
Bibliography
1 A Abdesselam, On the volume conjecture for classical spin networks arXiv:1009.2811
2 C C Adams, The knot book, W. H. Freeman and Co. (1994) MR1266837
3 Y André, Séries Gevrey de type arithmétique, I, Théorèmes de pureté et de dualité, Ann. of Math. 151 (2000) 705 MR1765707
4 V Aquilanti, H M Haggard, A Hedeman, N Jeevanjee, R G Littlejohn, L Yu, Semiclassical mechanics of the Wigner 6j–Symbol arXiv:0904.1734
5 C M Bender, S A Orszag, Advanced mathematical methods for scientists and engineers, I Asymptotic methods and perturbation theory, Springer (1999) MR1721985
6 L C Biedenharn, J D Louck, Angular momentum in quantum physics, 8, Addison-Wesley Publishing Co. (1981) MR635121
7 L C Biedenharn, J D Louck, The Racah–Wigner algebra in quantum theory, 9, Addison-Wesley Publishing Co. (1981) MR636504
8 S Bloch, D Kreimer, Mixed Hodge structures and renormalization in physics, Commun. Number Theory Phys. 2 (2008) 637 MR2492196
9 L M Blumenthal, Theory and applications of distance geometry, , Chelsea Publishing Co. (1970) MR0268781
10 J S Carter, D E Flath, M Saito, The classical and quantum 6j–symbols, 43, Princeton Univ. Press (1995) MR1366832
11 F Costantino, Integrality of Kauffman brackets of trivalent graphs arXiv:0908.0542
12 F Costantino, J Marché, Generating series and asymptotics of classical spin networks arXiv:1103.5644
13 M Dupuis, E R Livine, Pushing the asymptotics of the 6j–symbol further, Phys. Rev. D 80 (2009) 024035 MR2570033
14 J Engle, R Pereira, C Rovelli, Flipped spinfoam vertex and loop gravity, Nuclear Phys. B 798 (2008) 251 MR2413668
15 S Garoufalidis, Applications of quantum invariants in low-dimensional topology, Topology 37 (1998) 219 MR1480887
16 S Garoufalidis, G-functions and multisum versus holonomic sequences, Adv. Math. 220 (2009) 1945 MR2493185
17 S Garoufalidis, What is a sequence of Nilsson type ?, from: "Interactions between hyperbolic geometry, quantum topology and number theory" (editors A Champanerkar, O Dasbach, E Kalfagianni, I Kofman, W Neumann, N Stoltzfus), Contemp. Math. 541, Amer. Math. Soc. (2011) 145
18 S Garoufalidis, A Its, A Kapaev, M Mariño, Asymptotics of the instantons of Painlevé I arXiv:1002.3634
19 S Garoufalidis, M Mariño, Universality and asymptotics of graph counting problems in non-orientable surfaces, J. Combin. Theory Ser. A 117 (2010) 715 MR2645187
20 S Garoufalidis, R van der Veen, Asymptotics of quantum spin networks at a fixed root of unity, Math. Ann. (2011) 1 MR2892459
21 D B Grünberg, P Moree, Sequences of enumerative geometry: congruences and asymptotics, Experiment. Math. 17 (2008) 409 MR2484425
22 H M Haggard, R G Littlejohn, Asymptotics of the Wigner 9j–symbol, Classical and Quantum Gravity 27 (2010) 135010 MR2654048
23 V F R Jones, Hecke algebra representations of braid groups and link polynomials, Ann. of Math. 126 (1987) 335 MR908150
24 R Kashaev, The hyperbolic volume of knots from the quantum dilogarithm, Lett. Math. Phys 39 (1997) 296 MR1434238
25 M Kauers, Mathematica, Software
26 M Kauers, Guessing Handbook, RISC Report Series, Johannes Kepler University Linz, Austria, 09-07 (2009)
27 L H Kauffman, S L Lins, Temperley–Lieb recoupling theory and invariants of 3–manifolds, 134, Princeton Univ. Press (1994) MR1280463
28 A N Kirillov, N Y Reshetikhin, Representations of the algebra Uq(sl(2)),q-orthogonal polynomials and invariants of links, from: "Infinite-dimensional Lie algebras and groups" (editor V G Kac), Adv. Ser. Math. Phys. 7, World Sci. Publ., Teaneck, NJ (1989) 285 MR1026957
29 R G Littlejohn, L Yu, Semiclassical Analysis of the Wigner 9J–Symbol with Small and Large Angular Momenta, To appear in Phys. Rev. A arXiv:1104.1499
30 P D Miller, Applied asymptotic analysis, 75, Amer. Math. Soc. (2006) MR2238098
31 J P Moussouris, The chromatic evaluation of strand networks, from: "Advances in Twistor Theory" (editors L P Huston, R S Ward), Research Notes in Mathematics 37, Pitman (1979) 308 MR578487
32 J Murakami, H Murakami, The colored Jones polynomials and the simplicial volume of a knot, Acta Math. 186 (2001) 85 MR1828373
33 F W J Olver, Asymptotics and special functions, , A K Peters Ltd. (1997) MR1429619
34 P Paule, A Riese, qZeil, Mathematica Software
35 R Penrose, Angular Momentum: An approach to combinatorial space time, from: "Quantum Theory and Beyond" (editor T Bastin), Research Notes in Mathematics, Cambridge Univ. Press (1971) 151
36 R Penrose, Applications of negative dimensional tensors, from: "Combinatorial Mathematics and its Applications, Proc. Conf.", Academic Press (1971) 221 MR0281657
37 G Ponzano, T Regge, Semiclassical limit of Racah coefficients, from: "Spectroscopic and group theoretical methods in physics", Research Notes in Mathematics, North Holland (1968) 1
38 G Racah, Theory of complex spectra I, Physical Rev. 61 (1946) 186 MR0018576
39 G Racah, Theory of complex spectra II, Physical Rev. 61 (1942) 186 MR0018576
40 G Racah, Theory of complex spectra III, Physical Rev. 62 (1942) 438 MR0018576
41 G Racah, Theory of complex spectra IV, Physical Rev. 76 (1949) 1352 MR0018576
42 J Roberts, Classical 6j–symbols and the tetrahedron, Geom. Topol. 3 (1999) 21 MR1673272
43 J Roberts, Asymptotics and 6j-symbols, from: "Invariants of knots and 3–manifolds", Geom. Topol. Monogr. 4, Geom. Topol. Publ., Coventry (2002) 245 MR2002614
44 C Rovelli, L Smolin, Discreteness of area and volume in quantum gravity, Nuclear Phys. B 442 (1995) 593 MR1332705
45 C L Siegel, Über einige Anwendungen diophantischer Approximationen, Abh. Preuss. Akad. Wiss. (1929)
46 V G Turaev, Quantum invariants of knots and 3–manifolds, 18, Walter de Gruyter & Co. (1994) MR1292673
47 V G Turaev, O Y Viro, State sum invariants of 3–manifolds and quantum 6j–symbols, Topology 31 (1992) 865 MR1191386
48 D A Varshalovich, A N Moskalev, V K Khersonskiĭ, Quantum theory of angular momentum, World Scientific Publishing Co. (1988) MR1022665
49 W Wasow, Asymptotic expansions for ordinary differential equations, Dover Publications (1987) MR919406
50 B W Westbury, A generating function for spin network evaluations, from: "Knot theory" (editors V F R Jones, J Kania-Bartoszyńska, J H Przytycki, P Traczyk, V G Turaev), Banach Center Publ. 42, Polish Acad. Sci. (1998) 447 MR1634471
51 H Whitney, 2–Isomorphic Graphs, Amer. J. Math. 55 (1933) 245 MR1506961
52 E P Wigner, On representations of certain finite groups, Amer. J. Math. 63 (1941) 57 MR0003417
53 J Wimp, D Zeilberger, Resurrecting the asymptotics of linear recurrences, J. Math. Anal. Appl. 111 (1985) 162 MR808671
54 D Zagier, Vassiliev invariants and a strange identity related to the Dedekind eta-function, Topology 40 (2001) 945 MR1860536